MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB (INDIA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB (INDIA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0479-07
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the intra-aortic balloon (iab) 34cc iab catheter failed to inflate, along with this received continuous alarm as check iab catheter.There was no patient harm or injury reported.
 
Additional Manufacturer Narrative
Other contact person number: (b)(6).Other email: (b)(6).Due to characterization limit e1: event site telephone: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id: (b)(4).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated field: b4, d9, g3, g6, h2, h3, h6(type of investigation, investigation findings, investigation conclusions), h11.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
 
Additional Manufacturer Narrative
Updated fields: b4,d9,g3,g6,h2,h3,h6(type of investigation, investigation findings, investigation conclusions),h11.The iab was returned with the membrane completely unfolded with the one way valve attached.No blood was visible on the catheter.An underwater leak test of the balloon, catheter, y fitting and extracorporeal tubing was performed and no leaks were detected.The iab was placed on the cardiosave pump and the iab fully inflated and deflated.The iab then pumped for two hours which represents one complete autofill cycle.The iab pumped normally and no alarm sounded from the pump.The reported problem cannot be confirmed by the evaluation.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.The device meets all product specifications.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend increase in number of complaints over past three months.Based on the rational provided above, no escalation to the capa process is required.
 
Event or Problem Description
N/a.

Brand Name
LINEAR 7.5FR. 34CC IAB (INDIA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23973224
Report Number2248146-2026-0000085
Device Sequence Number21089961
Product Code DSP
UDI-Device Identifier10607567109695
UDI-Public(01)10607567109695(10)3000462833(17)280325(11)250325
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0479-07
Device Catalogue Number0684-00-0479-07
Device Lot Number3000462833
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer02/11/2026
04/14/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/13/2026
04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP.
Patient Age68 YR
Patient SexFemale
Patient Weight47 KG